# SDR DXTA2025031702690

- Difficulty date: March 15, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N685QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605650
- Aircraft time: 14,867 hours, 11,379 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DOOR PRECATCH: THE MAIN CABIN DOOR WILL NOT OPEN WHEN MOVING TO THE UNLOCK POSITION.   CREW CYCLED DOOR MULTIPLE TIMES.   PERFORMED OPERATIONAL CHECK OF THE DOOR AND ALL CHECKED GOOD. LUBE AND INSPECTED PRECATCH AND ALL LOOKS GOOD. ALL WORK DONE IAW AMM 52-10-00
